# SDR HEEA075614

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Aircraft time: 12,314 hours
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 13824120234
- Part serial: 6343051
- Condition: Malfunctioned
- Location: Gps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSES ITSELF. PERFORMED PRELIMINARY INSPECTION.  COULD NOT DUPLICATE PROBLEM.  FOUND NAV, AUX AND ENT BUTTONS VERY INTERMITTENT.  REPLACED.  FOUND D12 BACKLIGHTING BULB INOPERATIVE.  REPLACED.  REPAIRED.  BENCH CHECK GOOD.
